Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Severe pain in the joints with parvo virus infection. Wearing morphine patch everyday. Need stronger medication

i have the most excruating pain in all my joint with parvo virus, and i also have 3 other viruses in my body, they did not know what they are. i wear a morphine patch every day, and when i cant bear it no more, i take panadeine forte, do you know anything i can do? i also take a herbal tea, and was thinking about getting a ifra red sauna , please help me di
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hello.In severe pain, the most powerful analgesic that exists (more than morphine) is fentanyl.Besides the drug that you take by mouth is not powerful for your pain.I treat my patients with Fentanyl patch 50 mcg+Morphine by mouth 10 mg four a day-if is necessary- when very severe pain is the diagnosis.
Please consult your local doctor for a prescription.
I wish you good health.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor